![]() |
|
Product Description
This product offering is for 6 Retail Package [Read more]Features
- Enhanced relief from aches and pain associated with colds, flu, fever, arthritis and more, as well as relieves runny noses and sneezing
- Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription
- Effective analgesic with enhanced pain relief
- Pharmacist recommended, easy-to-swallow coated tablets
- Contains 6 pack of Percogesic Extra Strength Tablets, 40 count
Customers Who Bought This Item Also Bought
- Percogesic Percogesic Fast Acting Extra Strength Pain Relief Caplets, 40 caplets (Pack of 3)
- Percogesic Maximum Strength, Backache Relief Caplets - 48ct ( 4 Pack)
- Percogesic Aspirin-Free Pain Reliever Tablets-90ct (Quantity of 4)
- Percogesic Percogesic Fast Acting Extra Strength Pain Relief Caplets - 40 Ea (pack of 5)
- Percogesic Percogesic Backache Relief Caplets, 48 caplets (Pack of 2)
- Percogesic Backache Relief Caplets 48 Caplets (Pack of 5)
- Original Percogesic enhanced pain relief -Acetaminophen 325 mg, Diphenhydramine 12.5 mg - Fast Acting Coated Caplets, 90 Count(Pack of 2)
- Percogesic Maxmium Strength Backache Relief | Relieves Backache and Muscle ache | 48 Coated Caplets
- Percogesic Original Pain Relief | Aspirin Free Fast Acting Relief | 90 Coated Caplets
- Percogesic Original Strength Fever Reducer/Antihistamine Pain Reliever Tablets, 50 tablets (Pack of 3)
*If this is not the "Percogesic Caplets Extra Strength 40 Caplets (Pack of 6)" product you were looking for, you can check the other results by clicking this link